# SDR AALA202306097887

- Difficulty date: April 27, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,322 hours, 26,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53376019020
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE #2 AT FR 35 AND S30L. REPAIRED FRAME PER EA 344302.
